Some Special Cases of the Minimal Polynomial of 2cos(pi/q) over Q


Togan M., Ozgur B., CANGÜL İ. N.

International Conference on Numerical Analysis and Applied Mathematics (ICNAAM), Halkidiki, Greece, 19 - 25 September 2011, vol.1389 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1389
  • Doi Number: 10.1063/1.3636740
  • City: Halkidiki
  • Country: Greece

Abstract

The number lambda(q) - 2cos pi/q, q is an element of N, q >= 3, appears in the study of Hecke groups which are Fuchsian groups of the first kind, and in the study of regular polyhedra. Here we obtained some results on the values of the minimal polynomial of this number in modulo prime p. This results help in the calculation of the congruence subgroups of the Hecke groups which is an important problem in discrete group theory.